TS Withdrawal Months 7-9

Month 9: Another Big Flare and My First Youtube Video

Yes ladies and gentlemen just when I thought the worse was over I entered into my 9 month of Topical Steroid Withdrawal with another big flare. My face is all a mess, eyes kinda swollen, skin tingling too, getting a warm flushed “skin raising” feeling before the facial snowfall occurs…all I can do is shake… Continue reading Month 9: Another Big Flare and My First Youtube Video

TS Withdrawal Months 7-9

Minimizing My Topical Steroid Withdrawal Symptoms

Minimizing My Topical Steroid Withdrawal Symptoms Since July of 2013 I have bee suffering from a plethora of symptoms stemming from stopping (cold turkey) the use of topical steroid creams and ointments prescribed by Dermatologist after Dermatologist throughout the years.  Now realizing that my true eczema most likely burnt out  during my teenage years (ie,… Continue reading Minimizing My Topical Steroid Withdrawal Symptoms

TS Withdrawal Months 7-9

Going Into Month 7 – Thighs Are Looking Better

Going Into Month 7 – Thighs Are Looking Better Well,  this month of February marks my 7th month of Topical Steroid Withdrawal. It has been a literal living nightmare but I will NEVER USE TOPICAL STEROID CREAMS, OINTMENTS, INJECTIONS or PILLS ever again! I am healing! I miss the way I used to look a… Continue reading Going Into Month 7 – Thighs Are Looking Better